MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO MIDLINE CATHETER (18G) (8CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO MIDLINE CATHETER (18G) (8CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Codes Component Incompatible (1108); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Event or Problem Description
It was reported by the customer" guidewire recoiled when he was checking it prior to insertion." additional information received (b)(6) 2023: it was reported by the customer "when i was checking the guidewire before using the midline catheter, i noticed that i could advance the slide, but the guidewire would not advance.Upon further evaluation, it looks like the guidewire recoiled into the device.I had not yet poked the patient, as we were taught to make sure the guidewire is intact even before insertion.The product i was using was the midline catheter kit.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of the guidewire not advancing is confirmed but the exact cause remains unknown.Three photo samples of a powerglide pro device were provided for evaluation.The first image depicted a product sticker label indicating lot: regy1413.The second image showed the proximal end of the device housing.The guidewire appeared to be present and decoupled from the purple slider.The third image showed the distal end of the needle.The catheter is not shown and the safety mechanism has been fully activated over the needle.Based on the information provided, possible contributing factors include advancement of the guidewire into tissue or against resistance resulting in decoupling of the guidewire.Since the guidewire was observed to be in a position that would likely not advance, the complaint is confirmed but the exact cause remains unknown.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported by the customer" guidewire recoiled when he was checking it prior to insertion." additional information received 04/18/2023: it was reported by the customer "when i was checking the guidewire before using the midline catheter, i noticed that i could advance the slide, but the guidewire would not advance.Upon further evaluation, it looks like the guidewire recoiled into the device.I had not yet poked the patient, as we were taught to make sure the guidewire is intact even before insertion.The product i was using was the midline catheter kit.".

Brand Name
POWERGLIDE PRO MIDLINE CATHETER (18G) (8CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16869413
Report Number3006260740-2023-01702
Device Sequence Number5421214
Product Code FOZ
UDI-Device Identifier00801741142697
UDI-Public(01)00801741142697
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberN/A
Device Catalogue NumberF118081T
Device Lot NumberREGY1413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown